# SDR SWAA980100

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323425
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2, FOUND AFT ENTRY DOOR EMERGENCY EXIT SLIDE LOW PRESSURE.  REMOVED AND REPLACED PER BOEING MM.
